# SDR GTIA2025022738766

- Difficulty date: February 25, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N626NK
- Make and model: Airbus A320-232
- Aircraft serial: 5999
- Aircraft time: 38,462 hours, 17,584 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFT F/A REPORTED " DIRTY RAG" "MUSTY" SMELL AT APROX 2000.-C/W TSM 05-50-00-810-831-A  AND TI 2100-2002-CEO PERFORMED DECONTAMINATION OF ECS IAW AMM 21-00-00. R+R RECIRC FILTERS IAW AMM 21-21-41. NO SMELL NOTED.
